# SDR DALA2015020501054

- Difficulty date: February 4, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 82,702 hours, 11,848 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING ESCAPE EXIT RT AFT DOOR LOWER AFT DOOR FRAME FOUND CORRODED.  REPLACED IAW SRM 51-40-02.
